# SDR CA020227004

- Difficulty date: February 26, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Swivel
- Part number: 9462061335
- Condition: Leaking
- Location: Mlg Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD BRAKE FLUID WAS NOTED LEAKING FROM THE SWIVEL FITTING ON THE BRAKE LINE ,LT MLG TRAILING LINK AREA. PART REPLACED WITH NEW, BRAKES BLED, RETURNED TO SERVICE.
